# SDR 2021FA0000137

- Difficulty date: May 13, 2021
- Submitted: May 13, 2021
- Operation: General aviation
- Aircraft: N454JH
- Make and model: Hughes 369E
- Aircraft serial: 0454E
- Aircraft time: 17,921 hours, 22,030 cycles
- Engine: Allsn 250C20B
- Engine time: 24,983 hours, 7,761 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: M25010223
- Part serial: X6277340
- Condition: Binding
- Location: Engine
- Part time: 1,198 hours, 1,271 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE MECHANICS DETERMINED THE FIRST STAGE TURBINE BLADES WERE RUBBING ON THE NOZZLE.ASSEMBLY REMOVED FROM ENGINE
